# SDR JJBA2010331068

- Difficulty date: October 20, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 24,218 hours, 34,109 cycles
- Engine: Pwa PW123
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: XD4NYCD4N
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED EMERGENCY LIGHTS COME ON FOR 2 SECONDS AND GO OUT. MX CREW R & R 3351-K3 AND 3351-K4 RELAYS AS REQUIRED AND OPS CHECK SATISFACTORY.
